# SDR VNAA202412240049

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342S
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN184335 DISCREPANCY: STR 26R BETWEEN F.S 295 AND 310 HAS CORROSION CORRECTIVE ACTION: REMOVED AND REPLACED STR 26R WITH NEW, P/N SH670-31634-2S IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01       SH670-31634-2S
